# SDR C77A20120805006

- Difficulty date: August 3, 2012
- Submitted: August 5, 2012
- Operation: Air carrier
- Aircraft: N630CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000238
- Aircraft time: 11,064 hours, 6,449 cycles
- Engine: Ge CF348E5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Part number: 17012114001
- Condition: Corroded
- Location: Zone 200
- Part time: 11,064 hours, 6,449 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR DOUBLER, PN 170-12114-001 BETWEEN FRAMES 18 HAS SPOTS OF CORROSION. R & R RT FLOOR DOUBLER IAW SRM 51-41-01 AND 51-43-01 ON WO 526397-251 IAW COMPASS EO E175-5300-071, REV IR WO 602438.
